Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An expansion formula for differential equations


Author: Kuo-Tsai Chen
Journal: Bull. Amer. Math. Soc. 68 (1962), 341-344
DOI: https://doi.org/10.1090/S0002-9904-1962-10801-5
MathSciNet review: 0139817
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. T. Chen, Formal differential equations, Ann. of Math. 73 (1961), 110-133. MR 150370
  • 2. K. T. Chen, Decomposition of differential equations, Math. Ann. 146 (1962), 263-278. MR 140621
  • 3. S. Lefschetz, Differential equations: geometric theory, Interscience, New York, 1957. MR 153903
  • 4. J. K. Hale, Integral manifolds of perturbed differential systems, Ann. of Math. 73 (1961), 496-531. MR 123786


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10801-5

American Mathematical Society